# SDR DALA2019030801530

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT APU DOOR HINGE AFT SIDE (FUS). NRC 00433: CORROSION LEVEL 2, LT APU DOOR HINGE AFT SIDE WAS REPLACED PER AMM 52-45-01 000-801 PAR. B. (1). (B) AND AMM 52-45-01 400-801 PAR. B. (1).(B). (LP #0974491)
